# SDR TWAA0002012

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Damaged
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LOWER FUSELAGE  LOWER BULKHEAD TEE AT STA 604 REQUIRED REPLACEMENT.  CLEANED LOWER BULKHEAD TEE AREA STA 604.  REPLACED WITH NEW TEE CORD PER DRAWING 5914865.
